# SDR FDEA202403180309

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63115
- Aircraft time: 6,758 hours, 3,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585610G
- Part serial: UNKNOWN
- Condition: Dented
- Location: Cabin
- Part time: 6,758 hours, 3,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, STA 317, 222BFF FLOOR PANEL WITH DENTS. MDC, STA 317, 222BFF FLOOR PANEL WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201   SHEET 2 REV 88 DEC 15/2023
